# SDR 2002F00969

- Difficulty date: August 23, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N5113
- Make and model: Cessna 750
- Aircraft serial: 7500013
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AMBER YAW DAMP NOT CENTERED MESSAGE ILLUMINATED DURING TAKEOFF.  TAKEOFF WAS ABORTED.  YAW DAMP NOT CENTERED.  CREW REFERENCED AND FOLLOWED APPROVED FLIGHT MANUAL PROCEDURES ON PAGES 3-151/3-152 OF THE AFM.  SYSTEM RESET WAS NORMAL.  CREW CONTINUED TRIP.  (M)
